MathSciNet Relay Station
MathSciNet bibliographic data
MR1832332 14J32 (14H99 14N35)
Bryan, Jim; Katz, Sheldon; Leung, Naichung Conan Multiple covers and the integrality conjecture for rational curves in Calabi-Yau threefolds. J. Algebraic Geom. 10 (2001), no. 3, 549–568.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement